Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 75, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 3, 2012, 10:53 PM EDT for Columbiana County, Ohio. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2012, 10:53 PM EDT (02:53 UTC)
- Expired
- Jul 4, 2012, 12:00 AM EDT
- In force
- 67 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Columbiana County, OH
The radar
The Pittsburgh radar (KPBZ), 63 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 11:40 PM EDT | HAIL 1 | 1 S Unity, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
419
WUUS51 KPBZ 040253
SVRPBZ
OHC029-040400-
/O.NEW.KPBZ.SV.W.0075.120704T0253Z-120704T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1053 PM EDT TUE JUL 3 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
* UNTIL MIDNIGHT EDT
* AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 12 MILES NORTH OF
HOMEWORTH...MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOMEWORTH... SALEM...
GUILFORD LAKE STATE PARK... LEETONIA...
COLUMBIANA... LISBON... EAST PALESTINE...
BEAVER CREEK STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4091 8081 4091 8055 4090 8053 4064 8055
4063 8080 4073 8087 4077 8105 4082 8109
4090 8109 4091 8108 4091 8091 4093 8090
4093 8083
TIME...MOT...LOC 0253Z 314DEG 23KT 4099 8108
$$2 follow-up statements
851
WWUS51 KPBZ 040325
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1125 PM EDT TUE JUL 3 2012
OHC029-040400-
/O.CON.KPBZ.SV.W.0075.000000T0000Z-120704T0400Z/
COLUMBIANA OH-
1125 PM EDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR COLUMBIANA COUNTY...
AT 1119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SALEM...MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SALEM... GUILFORD LAKE STATE PARK...
LEETONIA... COLUMBIANA... LISBON...
EAST PALESTINE... BEAVER CREEK STATE PARK...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4091 8081 4091 8055 4090 8053 4064 8055
4064 8077 4090 8104 4091 8091 4093 8090
4093 8083
TIME...MOT...LOC 0324Z 305DEG 26KT 4086 8087
$$
34547
WWUS51 KPBZ 040351
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1151 PM EDT TUE JUL 3 2012
OHC029-040400-
/O.CON.KPBZ.SV.W.0075.000000T0000Z-120704T0400Z/
COLUMBIANA OH-
1151 PM EDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR COLUMBIANA COUNTY...
AT 1147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LISBON...MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LISBON... EAST PALESTINE...
BEAVER CREEK STATE PARK...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4082 8084 4091 8056 4091 8055 4090 8053
4064 8055 4064 8067
TIME...MOT...LOC 0351Z 305DEG 26KT 4075 8065
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 10:08 PM EDT, 45 minutes earlier.
Area forecast discussion, Jul 3, 10:08 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1008 PM EDT TUE JUL 3 2012
.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL MAINTAIN VERY WARM AND HUMID
WEATHER ACROSS THE UPPER OHIO VALLEY INTO THE WEEKEND. A SLOW
MOVING UPPER LEVEL LOW PRESSURE TROUGH MAY CAUSE SCATTERED
THUNDERSTORMS WITH GUSTY WINDS AND HAIL INTO EARLY EVENING. THE
CHANCE OF THUNDERSTORMS WILL CONTINUE TONIGHT INTO THE DAYTIME
HOURS OF THE FOURTH.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
UPDATED TO INCREASE POPS TO LIKELY ACROSS MUCH OF NW PA UNTIL
AFTER MIDNIGHT. SHOWERS AND THUNDERSTORMS ACROSS NORTHWEST PA IS
WEAKENING AND THE SHOWERS MOVE SOUTH. SOME BRIEF PERIODS OF HEAVY
RAIN ARE POSSIBLE WITH SHOWERS AND THUNDERSTORMS INTO THE EARLY
MORNING. THE SHOWERS WILL WEAKEN TOWARD DAYBREAK AND MAY REFORM
IN THE AFTERNOON WEDNESDAY.
MADE MINOR ADJUSTMENTS TO TEMPERATURES BASED ON PREFERRED WARMER
NAM MOS. THIS NECESSITATED THE CONTINUATION OF THE IMPACTS-BASED
HEAT ADVISORY FOR INDEPENDENCE DAY FOR COUNTIES IN EASTERN OHIO
AND NORTHERN WEST VIRGINIA WHERE WIDESPREAD POWER OUTAGES REMAIN.
THIS IS FOR CRITERIA BETWEEN 90 AND 95 DEGREES. THE HEAT INDEX FOR
SOME OHIO COUNTIES CAN PEAK AT 102, WHICH EXCEEDS THE TYPICAL
100-DEGREE CRITERIA.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
SREF MODEL OUTPUT SHOWS INCREASED RIDGING THURSDAY INTO FRIDAY. THIS
WILL SUPPRESS THUNDERSTORM DEVELOPMENT, BUT ENHANCE DAYTIME HEATING.
FORECASTED SPECIFIC TEMPERATURES HEDGING TOWARD WARMER NAM MOS
THURSDAY, AND WARMER ECMWF MOS FRIDAY, WHICH MEANS MOST LOWER
ELEVATIONS CAN HAVE HIGHS IN THE MID 90S THURSDAY AND POSSIBLY THE
UPPER 90S FRIDAY. LOWS WILL BE IN THE 65 TO 70 RANGE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS PROJECTED TO PERSIST OVER THE MS VALLEY AND MAINTAIN
WARM TEMPERATURES OVER THE WEEKEND. FORECAST READINGS ARE CLOSE TO
HPC NUMBERS WITH DAYTIME HIGHS AROUND 10 DEGREES ABOVE NORMAL FOR
SATURDAY AND SUNDAY. MODELS SHOW THE RIDGE FLATTENING AND SHIFTING
WESTWARD EARLY NEXT WEEK WHICH SHOULD SUPPORT A DOWNWARD TEMPERATURE
TREND...WITH READINGS CLOSER TO NORMAL BY TUESDAY.
A WEAK FRONT IS PROGGED TO SAG SOUTHWARD ACROSS ACROSS THE FORECAST
AREA LATE SATURDAY AND SUNDAY...BRINGING THE RISK FOR SHOWERS AND
STORMS. THE BOUNDARY IS PROGGED TO BECOME NEARLY STATIONARY JUST TO
THE SOUTH OF THE FORECAST AREA EARLY NEXT WEEK.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND STORMS ACROSS THE NORTHERN PORTS AT THIS HOUR ARE
MOVING SOUTH AND WEAKENING. THE STORMS MAY NOT HOLD TOGETHER LONG
ENOUGH TO REACH THE SOUTHERN PORTS. GENERAL VFR WITH A PERIOD OF
MVFR FOG LATE NIGHT INTO EARLY WEDNESDAY, AS LONG AS MCS OVER LAKE
ERIE CONTINUES TO GLIDE SOUTHEAST TOWARD CENTRAL PA. MAY BE A
CLOSE CALL FOR KDUJ AND KFKL IN NEXT 2-4 HOURS FOR THUNDER.
VFR CONDITIONS WILL PREVAIL WEDNESDAY AFTERNOON...WITH A CHANCE OF
BRIEF RESTRICTIONS FROM SCATTERED THUNDERSTORMS.
OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY...
GENERALLY VFR CONDITIONS ARE EXPECTED. RESTRICTIONS ARE POSSIBLE IN
SCATTERED STORMS LATE SATURDAY AND SUNDAY AS A FRONT SAGS SOUTHWARD
THROUGH THE REGION.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY FROM 11 AM TO 7 PM EDT WEDNESDAY FOR OHZ039-048-
057>059-068-069.
PA...NONE.
WV...HEAT ADVISORY FROM 11 AM TO 7 PM EDT WEDNESDAY FOR WVZ004-012-
021>023.
&&Hazardous weather outlook, Jul 3, 7:09 PM EDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 709 PM EDT TUE JUL 3 2012 MDZ001-OHZ040-041-049-050-PAZ007>009-013>016-020>023-029-031-073>076- WVZ001>003-041-042315- GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-TUCKER- 709 PM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ039-048-057>059-068-069-WVZ004-012-021>023-042315- TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON- 709 PM EDT TUE JUL 3 2012 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 10:20 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1020 PM EDT TUE JUL 3 2012 PAZ015-016-022-023-040300- ARMSTRONG PA-CLARION PA-INDIANA PA-JEFFERSON PA- 1020 PM EDT TUE JUL 3 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL INDIANA... NORTHEASTERN ARMSTRONG...SOUTHEASTERN CLARION AND SOUTHERN JEFFERSON COUNTIES... AT 1017 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF RIMERSBURG...MOVING EAST AT 35 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SLIGO... RIMERSBURG... EAST BRADY... LIMESTONE... CLIMAX... NEW BETHLEHEM... SUMMERVILLE... DORA... PUNXSUTAWNEY... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4103 7888 4082 7898 4098 7962 4119 7945
Local storm report, Jul 3, 10:30 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1030 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG SANDY LAKE 41.35N 80.08W
07/03/2012 MERCER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PBZ1200619
XXLocal storm report, Jul 3, 10:31 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1031 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND DMG JACKSON CENTER 41.27N 80.14W
07/03/2012 MERCER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PBZ1200620
XXLocal storm report, Jul 3, 10:32 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1032 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG HERMITAGE 41.23N 80.44W
07/03/2012 MERCER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PBZ1200621
XXSpecial weather statement, Jul 3, 10:34 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1034 PM EDT TUE JUL 3 2012
PAZ007-013-014-040330-
BUTLER PA-LAWRENCE PA-MERCER PA-
1034 PM EDT TUE JUL 3 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUTLER...NORTHEASTERN
LAWRENCE AND SOUTHWESTERN MERCER COUNTIES...
AT 1031 PM EDT...A STRONG THUNDERSTORM WAS LOCATED PULASKI...MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
PULASKI... NEW WILMINGTON... NEW CASTLE...
HARLANSBURG... MCCONNELLS MILL... SLIPPERY ROCK...
MORAINE STATE PARK... BUTLER...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-376 BETWEEN MILE MARKERS 4 AND 14.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 90 AND 109.
I-80 BETWEEN MILE MARKERS 1 AND 8.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4096 7975 4074 7992 4104 8053 4117 8053
4123 8048Local storm report, Jul 3, 10:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1035 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG STEUBENVILLE 40.37N 80.65W
07/03/2012 JEFFERSON OH TRAINED SPOTTER
TREES DOWN ON ROUTE 7
0525 PM HAIL TUNNELTON 39.39N 79.75W
07/03/2012 M1.00 INCH PRESTON WV PUBLIC
0900 PM TSTM WND DMG OIL CITY 41.43N 79.70W
07/03/2012 VENANGO PA 911 CALL CENTER
TREE AND WIRE DOWN
0920 PM TSTM WND DMG SUGARCREEK 41.42N 79.88W
07/03/2012 VENANGO PA 911 CALL CENTER
TREES DOWN
0930 PM TSTM WND DMG 5 E SHARPSVILLE 41.26N 80.39W
07/03/2012 MERCER PA 911 CALL CENTER
TREES DOWN
0930 PM TSTM WND DMG SANDY LAKE 41.35N 80.08W
07/03/2012 MERCER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
1012 PM TSTM WND DMG JACKSON CENTER 41.27N 80.14W
07/03/2012 MERCER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
1015 PM TSTM WND DMG HERMITAGE 41.23N 80.44W
07/03/2012 MERCER PA 911 CALL CENTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER PBZ1200614 PBZ1200615 PBZ1200616 PBZ1200617 PBZ1200618
PBZ1200619 PBZ1200620 PBZ1200621
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 1:02 AM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 58 min |
| Jul 4, 12:07 PM EDT | Heat Advisory | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 31 hr |
| Jul 4, 4:02 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson | 28 min |
| Jul 4, 4:55 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison | 35 min |
| Jul 4, 5:30 PM EDT | Special Weather Statement | PBZ | Noble | 45 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.